# SDR ASAA2016060216936

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 35,334 hours, 10,907 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS09881
- Condition: Failed
- Location: Autothrottle
- Part time: 4,533 hours, 1,483 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE SWITCH WILL NOT STAY ENGAGED.  ACFT GROUNDED. CONFIRMED FAULT, A/T ASM-2, FAILS SERVO MOTOR TEST MSG 22-31795, ASM-2 10 DEG RATE FAULT.  A/T FLIGHT FAULT REVIEW ALSO SHOW MSG 22-31688, ASM-2 FAULTS.  R & R NR 2 A/T SERVO MOTOR REF AMM, TASK 22-31-91, GROUND FUNCTIONAL CHECK NORMAL. ACCOMPLISHED DFCS LRU REPLACEMENT TEST REF FIM 22-11, TASK 802, A/T TEST REF AMM 22-31-00/501, HGS SENSOR/SYS TEST REF SMM 34-36-00 AND DFCS LAND VERIFY TEST, GP 49, REF AMM 22-11-00/201, OPS CHECK NORMAL.
